# SDR AU990569

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Oil System
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(AUS) SMOKE IN COCKPIT.  INVESTIGATION FOUND A SMALL QUANTITY OF OIL AROUND THE MUFFLER SHROUD.  SUSPECT OIL HAD BEEN SPILT DURING ENGINE OIL TOP UP.
